# SDR ASAA2017061721097

- Difficulty date: June 17, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 18,013 hours, 5,838 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 16509
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 18,055 hours, 5,849 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON.   ACFT GROUNDED. PACK ZONE BITE CHECK INDICATES THE LT RAM AIR INLET ACTUATOR FAULTED, VERIFIED LT RAM AIR INLET ACTUATOR FAILED. REPLACED THE ACTUATOR IAW AMM 21-51-21. OPS CHECKED GOOD, BITE CHECKED GOOD.
